# SDR SWAA2013051315919

- Difficulty date: May 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 45,171 hours, 26,074 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A2756
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E AFT BULB SEAL RETAINER CRACKED JUST OTBD OF NR 3 FLAP TRACK.  REMOVED & REPLACED SEAL RETAINER PER M/M.
